# SDR WX0A201308010051

- Difficulty date: July 24, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26924
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88900LH00
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX REPLACED EMERGENCY LIGHT ASSY. A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 33-50-00.  ACFT RETURNED TO SERVICE.
